| Model Number |
SIGPSHELL |
| Medical Device Problem Codes |
Imprecision (1307); Unraveled Material (1664)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, prior to use, the engagement of the shell to the powered handle was strange/improper and the shell could not be closed.A new powered shell was used to resolve the issue.There was no patient involvement.
Additional Manufacturer Narrative
D10: concomitant product: sigphandle, sig power sigphandle handle, (serial # unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the clamshell was received in two pieces.The hinge was broken, and there were visible deformations in the plastic surrounding the hinge.Functional testing could not be performed due to the hinge damage.It was reported that the the engagement of the shell to the powered handle was strange/improper and the power clamshell was unable to close.The reported issues were confirmed.The product analysis noted evidence that the device was not used as intended.Replication of the broken hinge may occur from the user hyperextending the front and back segments of the clamshell.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.The instructions included with this device provide the following guidance: do not exceed limitations of the hinge when opening the power shell.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.